Title
Nonlinear transport phenomena in a triangular quantum well Nonlinear transport phenomena in a triangular quantum well
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
New York, N.Y. :American Institute of Physics ,
Source (journal)
Applied physics letters / American Institute of Physics. - New York, N.Y., 1962, currens
Volume/pages
59(1991) , p. 1708-1710
ISSN
0003-6951
1077-3118
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle